The absolute Galois group of a p-adic number field
Journées arithmétiques - Metz, 1981, Astérisque no. 94  (1982), p. 153-164
@incollection{AST_1982__94__153_0,
     author = {Neukirch, J\"urgen},
     title = {The absolute Galois group of a $p$-adic number field},
     booktitle = {Journ\'ees arithm\'etiques - Metz, 1981},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {94},
     year = {1982},
     pages = {153-164},
     zbl = {0534.12012},
     language = {en},
     url = {http://www.numdam.org/item/AST_1982__94__153_0}
}
Neukirch, Jürgen. The absolute Galois group of a $p$-adic number field, in Journées arithmétiques - Metz, 1981, Astérisque, no. 94 (1982), pp. 153-164. http://www.numdam.org/item/AST_1982__94__153_0/

[1] K. Iwasawa, On Galois groups of local fields, Trans. Am. Math. Soc. 80 (1955), 448-469. | Article | MR 75239 | Zbl 0074.03101

[2] A. V. Jakovlev, The Galois group of the algebraic closure of a local field, Math. USSR-Izv. 2 (1968), 1231-1269. | Article | MR 236155 | Zbl 0194.35401

[3] A. V. Jakovlev, Remarks on my paper "The Galois groups of the algebraic closure of a local field", Math. USSR-Izv. 12 (1978), 205-206. | Article | Zbl 0424.12010

[4] A. V. Jakolev, Structure of the multiplicative group of a simply ramified extension of a local field of odd degree, Math. USSR Sbornik 35 (1979), 581-591. | Article | Zbl 0429.12006

[5] U. Jannsen, Über Galoisgruppen lokaler Körper, to appear. | MR 679773 | Zbl 0534.12009

[6] U. Jannsen, and K. Wingberg, Die Struktur der absoluten Galoisgruppen p-adischer Zahlkörper, to appear. | MR 679774 | Zbl 0534.12010

[7] H. Koch, Über Galoissche Gruppen von p-adischen Zahlkörpern, Math. Nachr. 29 (1965), 77-111. | Article | MR 177982 | Zbl 0128.26401

[8] H. Koch, Galoissche Theorie der p-Erweiterungen, Berlin 1970. | MR 291139

[9] H. Koch, The Galois group of a p-closed extension of a local field, Soviet Math. Dokl. 19 (1978), 10-13. | MR 472776 | Zbl 0396.12014